# SDR ASOA02221

- Difficulty date: March 3, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4144 - AFTER TAKEOFF FROM VLD, AT ABOUT 300 FEET THE CAPTAIN RECEIVED A TRIPLE CHIM AND SMOKE AURAL WARNING, BUT NO RED LIGHTS ASSOCIATED WITH SMOKE IN THE CARGO BIN WERE ILLUMINATED.  FIRE EQUIPMENT WAS REQUESTED TO MEET THE AIRCRAFT.  AIRCRAFT RETURNED TO VLD FOR AN UNEVENTFUL LANDING.  THE FIRE DEPARTMENT INSPECTED THE CARGO COMPARTMENT AND FOUND NO SIGNS OF SMOKE OR THE SMELL OF SMOKE, HEAT, OR FIRE.  MAINTENANCE RESET AND CLEANED THE COCKPIT SMOKE DETECTOR AND RESET THE SMOKE DETECTOR CIRCUIT BREAKER.  OPERATIONAL CHECKS OF THE SMOKE DETECTOR SYSTEM WERE GOOD.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
